I take only one Align as instructed but thought about trying two but so far my stool is formed - not hard - not too soft most of the time. Remember, I have IBS also which affects digestion,etc. And hard to digest fats since I had my gallbladder out a few years back so I have to eat lowfat. Still don't lose weight - mostly because of bad knees, lack of exercise and eating WHITE stuff - you know, bread, ice cream, cheese, etc. etc.
I WANT the loss of appetite - prednisone makes me want everything in sight to eat. I fear I would never lose my appetite - I am very obese and it WAS from eating too much!! Had a perm yesterday and my hairdresser of many years said my hair if ok! By the way, I wake up queasy about every day until I eat something! I cannot use enemas - they all aggravate my rectum more than help - tried Rowasa, steroid and the foam. I think the suppositories are doing the same. Blood on tp today as well as in stool - haven't had that for weeks!
NP told me not to take fiber until healed as long as my stool is formed and smooth which it is. In face, I am on a low residue type diet as much as possible - no wheat, no raw anything.
Well, we will see in a few days. I might have to stop the rectal meds once again - yikes!
Senior - New diagnosed with proctosigmoiditis - 6/2008 Cannot tolerate mesalamines, Canasa, etc. Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred.
Started on prednisone Feb.7, 2009 - tapering to 20 mg. for two more weeks and then down to 15 mg.etc. Added 6-MP Feb. 28.
Added Anusol suppositories - March 16 - see doc in 3 months.
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.